# SDR CALA2013112793304

- Difficulty date: November 27, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 55,376 hours, 22,234 cycles
- Engine: Iae V2522A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGCIU 2 FAULT DISPLAYED ON UPPER ECAM SCREEN LG.  COMPLIED WITH MT 32-002, NO FAULT CODES FOUND.  REPLACED NR 2 LGCIU IAW MM, TESTED OKAY.
